# SDR USAA920071226

- Difficulty date: October 22, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 365,550 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795946
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CORROSION ON FRAME, BS 794.30, S23R.  REPLACED FRAME, BS 794.30, S23R IAW USAIRWAYS EA 98994.
